# SDR SIMA20141008003

- Difficulty date: October 8, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 26,979 hours, 18,939 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT IN ICING CONDITIONS PASSING THRU APPROX 8000 FT, RECEIVED A RT WING OVERHEAT WARNING.  COMPLIED WITH AOM VOL 1 EMERGENCY PROCEDURES & WING OVERHEAT EXTINGUISHED AFTER APPROXIMATELY ONE OR TWO MINUTES.  RT WING ANTI-ICE VALVE FAILED.  COMPLIED WITH OPS CHECK OF WING ANTI-ICE SYS IAW AMM 30-12-00.  OPS CHECKED GOOD.
